# SDR SWAA2019111438842

- Difficulty date: November 6, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A5220
- Condition: Gouged
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR FITTING SUPPORT GOUGED AT BS. 344, L/H.          / R&R SUPPORT IAW DWG.
